×

zbMATH — the first resource for mathematics

On Jackson’s theorem in the space \(\ell_2(\mathbb{Z}_2^n)\). (English. Russian original) Zbl 0905.41008
Math. Notes 60, No. 3, 288-299 (1996); translation from Mat. Zametki 60, No. 3, 390-405 (1996).
Authors’ summary: Estimates of Jackson’s constants in the space \(\ell_2 (\mathbb{Z}^n_2)\) are given for the case of approximation by sums of subspaces on which irreducible representations of the isometry group of \(\mathbb{Z}^n_2\) act and for the case in which the modulus of continuity is defined using generalized translations. Coding theory results on efficiency estimates for binary \(d\)-codes with respect to the Hamming distance are used.
MSC:
41A17 Inequalities in approximation (Bernstein, Jackson, Nikol’skiń≠-type inequalities)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] N. Y. Vilenkin,Special Functions and Group Representation Theory [in Russian], Nauka, Moscow (1991).
[2] E. Bannai and T. Ito,Algebraic Combinatorics. I. Association Schemes, Benjamin-Cummings, New York (1984). · Zbl 0555.05019
[3] V. I. Levenshtein, ”Packing bounds for metric spaces and some applications,”Problemy Kibernet., No. 40, 43–110 (1983).
[4] P. Delsarte,An Algebraic Approach to the Association Schemes of Coding Theory, Philips, Eindhoven (1973). · Zbl 1075.05606
[5] F. J. MacWilliams and N. J. A. SloaneThe Theory of Error-Correcting Codes, North-Holland, Amsterdam (1978).
[6] B. M. Levitan,The Theory of Generalized Translation Operators [in Russian], Nauka, Moscow (1973). · Zbl 0273.34010
[7] Kh. P. Rustamov, ”Approximation of functions on the sphere,”Dokl. Ross. Akad. Nauk [Russian Math. Dokl.],9, No. 3, 127–148 (1993). · Zbl 0821.41016
[8] A. G. Babenko, ”The precise Jackson-Stechkin inequality inL 2 of functions on the multidimensional sphere,”Mat. Zametki [Math. Notes],60, No. 3, 333–355 (1996).
[9] N. I. Chernykh, ”On the Jackson inequality inL 2,”Trudy Mat. Inst. Steklov [Proc. Steklov Inst. Math.],88, 71–74 (1967).
[10] V. A. Yudin, ”The multidimensional Jackson theorem inL 2,”Mat. Zametki [Math. Notes],29, No. 2, 309–315 (1981).
[11] Yu. A. Vasil’ev et al.,Discrete Mathematics and Mathematical Problems of Cybernatics [in Russian], Vol. 1, Nauka, Moscow (1974).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.